MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA CUP: MPACT ACETABULAR SHELL 48 TWO-HOLES; ACETABULAR CUP

MEDACTA INTERNATIONAL SA CUP: MPACT ACETABULAR SHELL 48 TWO-HOLES; ACETABULAR CUP
Model Number 01.32.148DH
Health Effect - Clinical Code Joint Laxity (4526)
Date of Event 08/12/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 24-aug-2020: lot 182986: (b)(4) items manufactured and released on 04-sep-2018.Expiration date: 23-aug-2023.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event.Additional mplant involved: liner: mpact 01.32.3239hct flat pe hc liner ø32/c (k103721) lot.185981.Batch review performed on 24-aug-2020: lot 185981: (b)(4) items manufactured and released on 25-sep-2018.Expiration date: 04-sep-2023.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event.
 
Event or Problem Description
The patient came in reporting instability 1 year and 8 months after the primary surgery.The cause of the instability is unknown.The surgeon revised the cup and the liner.The surgery was completed successfully.

Brand Name
CUP: MPACT ACETABULAR SHELL 48 TWO-HOLES
Common Device Name
ACETABULAR CUP
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key10507113
Report Number3005180920-2020-00596
Device Sequence Number3507603
Product Code LPH
UDI-Device Identifier07630030810732
UDI-Public07630030810732
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K132879
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2020
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/09/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/23/2023
Device Model Number01.32.148DH
Device Catalogue Number01.32.148DH
Device Lot Number182986
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/12/2020
Initial Report FDA Received Date09/09/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;